Proceedings of the American Mathematical Society. Volume 133, Number 11, 2005

Contents of Volume 133, Number 11 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Definite regular quadratic forms over $\mathbb F_q[T]$ Wai Kiu Chan; Joshua Daniels Proc. Amer. Math. Soc. 133 (2005), 3121-3131....

Popoln opis

Shranjeno v:
Bibliografske podrobnosti
Glavni avtor: American Mathematical Society
Format: Bài viết
Jezik:English
Izdano: American Mathematical Society 2009
Teme:
Online dostop:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/706
Oznake: Označite
Brez oznak, prvi označite!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt